# SDR FDEA201608263052

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 76,839 hours, 32,555 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: SP10520122
- Part serial: FX0085
- Condition: Failed
- Location: Mlg
- Part time: 14,132 hours, 7,090 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, WHEN RETRACTING THE MLG, THE LEFT  MAIN GEAR STAYED UNSAFE FOR ABOUT ONE MINUTE LONGER THAN THE OTHER TWO GEAR.  THE CONFIG PAGE AGREED  WITH THE PANEL INDICATORS AS BEING UNSAFE.  THE UNSAFE INDICATION WENT AWAY BY ITSELF AND THERE  WERE NO OTHER PROBLEMS REMAINDER OF FLIGHT.   FOUND L/E MIN LANDING GEAR ACTUATOR SUPPORT STRUCTURE BROKEN WHERE ACTUATOR ATTACHES TO MLG DOOR FRAME, REMOVED AND REPLACED MLG DOOR IAW MM 32-14-01-2.
